# SDR UIEA2019080284786

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1220 RH O/B BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED.( THE SUBJECT WEB REPAIR CARRIED OUT IAW  SRM 53-40-51-2R-5 REPAIR 5  .  )
